MedsChat.com

The People's Medicine Community ®
Drug Index: 

Acetaminophen Phenylephrine Chlorpheniramine Maleate

Showing Results 1 - 15 of 15. XML format


44473 blue piil acetaminophen dextromethorphan HBr phenylephrine HCIchlorpheniramine maleate
long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celophane wrapper with pills inside..want to identify ## Tylenol cold multi symptom night time. ## In the interest of adding specifics, this is a generic for the Tylenol product that Terri mentioned. Along with the 325mgs of Acetaminophen already mentioned, it also contains 2mgs of Chlorpheniramine, 10mgs of Dextromethorphan and 5mgs of Phenylephrine, per tablet. As the nighttime formulation, that means there is a very high probability of this causing drowsiness as a side effect. Are there any other questions or comments? There are more Acetaminophen details available here, more Chlorpheniramine details available here, more Dextromethorphan details available here and ther... ...
Updated 1 year ago in Acetaminophen.
Sun, Feb 24 '13, 2:24 PM   3  Subscribe to thread 203015
unsure of caplets
I Have a pack of cablets acetaminophen 325mg phenylephrine hci 5mg and chlorpheniramine maleate 2 mg mfd by lnk international lot #965858 exp date 9-12 i think they are sinus pills but not sure. they are 2 white caplets. the top of the caplet has 44 455 on it. just want to make sure what it is ## Yes, that is correct, they are store brand or generic tablets that are used to treat cold symptoms and allergies. Learn more: Are there any questions or comments? ...
Updated 2 years ago in Acetaminophen.
Mon, Feb 27 '12, 1:50 PM   1  Subscribe to thread 226739
retangular white pill with 44455 written on one side
ingredients are: acetaminophen 325 mg phenylephrine HCI 5 mg chlorpheniramine maleate 2 mg manufactured by LNK Intl, Inc Hauppauge, NY 11788 ## This is an over the counter cold/sinus remedy, sold by various stores as the store brand of generic. The listed ingredients are correct and here are links to more information on them: Are there any questions or comments? ...
Updated 3 years ago in Acetaminophen.
Fri, Oct 15 '10, 3:49 PM   1  Subscribe to thread 209615
44-473 blue pill
blue ## The back of the foil says the following: Each Caplet Contains: - Acetaminophen 325mg - Dextromethorphan HBr 10mg - Phenylephrine HCL 5mg - Chlorpheniramine Maleate 2mg Mfd. by LNK International, Inc. Hauppage, NY 11788 An over-the-counter cold remedy. ## why do people abuse oxycotin ...
Updated 5 years ago in Acetaminophen.
Fri, Mar 06 '09, 5:18 PM   2  Subscribe to thread 166722
what is peecold tablets used for
PEECOLD tablets ( paracetamol+ chiorpheniramine maleate+phenylephrine HCL +caffeine tablets ) what is this tablet usedto cure ?? ## Paracetamol's active ingredient is Acetaminiophen. Acetaminophen + Chlorpheniramine + Phenylephrine are active ingredients in common allergy medications. When putting these ingredients together they help alleviate sneezing, watery eyes, itchy throat, couging, and many other symtoms affiliated with allergies. To learn more click on the link below... Do you have any more questions or information to add? Please post back if you do. ...
Updated 5 years ago in Paracetamol.
Wed, May 13 '09, 5:09 PM   1  Subscribe to thread 190625
Wikoryl Tablet Use
I want to know the use of vikoryl in dry sore throat ## Wikoryl contains the active ingredients: Paracetamol + Chlorpheniramine maleate + Phenylephrine hydrochloride. Some Wikoryl suspensions contain Caffeine as well. Looking at each individual ingredient: Paracetamol (acetaminophen) is a widely used over-the-counter pain reliever and a fever reducer. Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrin... ...
Updated 19 days ago in Paracetamol.
Sun, Aug 03 '14, 4:11 AM   8  Subscribe to thread 228756
flustat capsule
Am 43 years old and one month pregnant can I take flustat ## Based on my research, Flu-Stat Capsules contain the following active ingredients: (Acetaminophen + Caffeine + Chlorpheniramine Maleate + Phenylephrine Hydrochloride + Vitamin C). When it comes to pregnancy, it's usually best to discuss which drugs are safe with your doctor first, in case he or she has special instructions outside of the norm. However from what I could gather, Acetaminophen is believed to be safe in pregnancy when used intermittently for short durations. Chlorpheniramine and Phenylephrine on the other hand are only recommended for use during pregnancy when benefits outweigh risk. For reasons like this I would also suggest getting a second opinion from your doctor. I don't think you can ever be too safe ... ...
Updated 1 month ago in Acetaminophen.
Fri, Jun 27 '14, 12:24 PM   4  Subscribe to thread 248214
l393
light blue oblong tablet-possible otc cold med?? ## I Located a match to an oblong blue pill with L393 pill. From what I was able to gather I believe it's: Generic Name: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan 10 mg, and Phenylephrine 5 mg Manufacturer: Perrigo Treats: Common Cold Remedy Do you have any more questions or information to add? Please post back if you do. ...
Updated 4 years ago in Acetaminophen.
Thu, Apr 22 '10, 2:28 PM   1  Subscribe to thread 203581
Flu Stat
Is it safe to use flustat while breastfeeding? ## @Natasha, Because Flu-Stat Capsules contain so many ingredients, I'm just posting the breastfeeding precautions for each drug name as follows: Acetaminophen + Caffeine + Chlorpheniramine Maleate + Phenylephrine Hydrochloride + Vitamin C (Ascorbic Acid) "Acetaminophen Breastfeeding Warnings: Oral acetaminophen is excreted into human milk in small concentrations. Studies with acetaminophen IV have not been conducted. Based on data from more than 15 nursing mothers, the calculated infant daily dose of acetaminophen is approximately 1 to 2% of the maternal dose. One case of a rash has been reported in a nursing infant. Acetaminophen is considered compatible with breast-feeding by the American Academy of Pediatrics. The manufacturer r... ...
Updated 1 year ago in Acetaminophen.
Wed, Apr 17 '13, 1:44 PM   1  Subscribe to thread 245730
L476 WHITE PILL
WHITE CAPSUL ## I can't find a listing for this, can I ask where you found it? Does anyone else know what this is? ## Some research has indicated that this is an over-the-counter cold remedy which contains Acetaminophen 325 mg + Chlorpheniramine Maleate 2 mg + Phenylephrine HCl 5 mg. It could be generic for Tylenol Allergy Multi-Symptom. I've heard of it being marketed by Walmart as Equate Allergy Multi-Symptom. The above ingredients combines a pain reliever, antihistamine, and decongestant respectively. ## From what I was able to gather it's by WalMart as Equate Allergy Multi-Symptom, a generic form of Tylenol Allergy Multi-Symptom. The active ingredients are: Acetaminophen 500 mg, Chlorpheniramine maleate 2 mg, and Pseudoephedrine HCl 30 mg. To learn more click on the link... ...
Updated 4 years ago in Acetaminophen.
Wed, Nov 04 '09, 5:28 PM   3  Subscribe to thread 197523
 Dristan Cold Acetaminophen + Pseudoephedrine
Dristan 12-Hour Nasal Spray and Dristan Cold Multi-Symptom Tablets are medications made by Pfizer. Dristan 12-Hour Nasal Spray is a nasal decongestant, the active ingredient of which is Oxymetazoline hydrochloride 0.05%.[1] Dristan Cold Multi-Symptom Tablets contain three active ingredients: Acetaminophen, USP 325 mg (a pain reliever and fever reducer), Chlorpheniramine maleate, USP 2 mg (an antihistamine), and Phenylephrine HCl, USP 5 mg (a nasal decongestant).[2] References ^ http://www....
 Dristan Sinus Ibuprofen + Pseudoephedrine
Dristan 12-Hour Nasal Spray and Dristan Cold Multi-Symptom Tablets are medications made by Pfizer. Dristan 12-Hour Nasal Spray is a nasal decongestant, the active ingredient of which is Oxymetazoline hydrochloride 0.05%.[1] Dristan Cold Multi-Symptom Tablets contain three active ingredients: Acetaminophen, USP 325 mg (a pain reliever and fever reducer), Chlorpheniramine maleate, USP 2 mg (an antihistamine), and Phenylephrine HCl, USP 5 mg (a nasal decongestant).[2] References ^ http://www....
Pill Red on top with L, Grey band in middle, Yellow on the bottom with 9.
Oblong pill found. Red on top part, with L, Gray band in middle with little white marks, Yellow on the bottom part with 9. ## I would like to know what it is as well ## It's Walgreens Multi-symptom allergy medicine. ## Just to confirm, The pill in question is indeed, Walgreens Multi-symptom allergy medicine. It contains the following ingredients: Acetaminophen (325 mg), Chlorpheniramine Maleate (2mg) (Antihistamine), Phenylephrine HCl (5 mg) (Nasal Decongestant) You can learn more about this drug on the page for Acetaminophen + Chlorpheniramine + Phenylephrine Details I hope this helps, please post back if you have any questions or information to add. ## It's crazy the things we find and don't know what they are and to know other people find the same and someone can answer t... ...
Updated 1 year ago in Acetaminophen.
Thu, Apr 11 '13, 8:21 AM   4  Subscribe to thread 199208
Blue Pill 44 473 Addiction
my son is addicted to the blue pill a painkiller as he told me.He wants to get out of this, I found this blue pills with this # name on it "44-473 ",and I am assuming that this is the pill he is addicted to,he is even using needles to inject it to his system, how bad is this ,and how I can help him to leave this addiction. ## Hi Ucho - sorry to hear about your son. The pills which you are describing are an over the counter cold remedy, which fortunately do not contain any narcotic ingredients. There is a related discussion thread which has identified 44-473 Blue Pill as containing: - Acetaminophen 325mg - Dextromethorphan HBr 10mg - Phenylephrine HCL 5mg - Chlorpheniramine Maleate 2mg As far as helping your son through his addiction, have you guys considered taking him to a coun... ...
Updated 1 year ago in Acetaminophen.
Sun, Oct 28 '12, 4:28 PM   2  Subscribe to thread 233858
Drug test showed false positive for diazepine
I took a drug test for a new job and was in shock to hear the doctor tell me I had taken a muscle relaxer or diazepine; which I had not. When I told him I had not he kept asking me "did I borrow any medicine from anyone" instead of trying to help me find the real problem that may have caused this error. I had taken over the counter Allergy Capsules Diphenhydramine HIC* Antihistamine, Multi-Symptom Allergy Relief *Acetaminophen* Phenylephrine HIC* Chlorpheniramine maleate, BC Arthritis, Tylenol Cold Multi-Sympton Severe, Benadryl*Diphenhydramine, and RX meds Losartan, Hydrocodine-APAP Lortab, Prilosec, Zocor, Fluoxetine, and Mirapex The so called doctor I spoke with on the phone was so rude and just kept trying to get me to say I had taken a "borrowed" medicine....never !... ...
Updated 8 months ago in Diphenhydramine.
Sat, Nov 30 '13, 12:10 AM   0 


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Daily Health News - Top headlines emailed to you each day.

5) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.